Authors: Stević, Stevo 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Solvability and representations of the general solutions to some nonlinear difference equations of second order
Journal: AIMS Mathematics
Volume: 8
Issue: 7
First page: 15148
Last page: 15165
Issue Date: 2023
Rank: ~M21a
ISSN: 2473-6988
DOI: 10.3934/math.2023773
We give detailed theoretical explanations for getting the closed-form formulas and representations for the general solutions to four special cases of a class of nonlinear difference equations of second order considered in the literature, present an extension of the class of difference equations which is solvable in closed form, analyze some results on the long-term behavior of the solutions to the class of equations, and give some results on convergence.
Keywords: bilinear difference equation | closed-form formula for solutions | difference equation | solvable equation
Publisher: AIMS Press

Files in This Item:
File Description SizeFormat
SStevic.pdf255.41 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Dec 7, 2023


checked on Dec 7, 2023

Google ScholarTM




This item is licensed under a Creative Commons License Creative Commons